# SDR F3L2005F00000

- Difficulty date: April 22, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-300
- Aircraft serial: MSN26442
- Engine: Cfmint CFM563B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 11 MIN INTO CLIMB AT FL260, BOTH ENGINES BEGAN TO LOSE OIL QUANTITY.  AFTER A SHORT PERIOD OF TIME, OIL QUANTITY ON NR 1 ENG WENT TO ZERO, FOLLOWED BY NR 2 ENG ALSO GOING TO ZERO.  NR 1 ENG OIL PRESS THEN DROPPED TO ZERO, NR 2 ENG OIL PRESS DROPPED TO MIDDLE OF AMBER BAND BEFORE DROPPING TO ZERO. AT THIS TIME, BOTH ENGINE AMBER LOW OIL PRESS LIGHTS ILLUMINATED WHILE AN IMMEDIATE RETURN TO THE AIRPORT WAS INITIATED.  UPON LANDING AND AFTER ENGINE SHUTDOWN, OBVIOUS OIL LEAKAGE FROM BOTH ENGINES WAS EVIDENT.  DETERMINED THAT N2 (PADS) (SP) HAD NOT BEEN REINSTALLED AFTER COMPLETION OF BORESCOPES, BOTH WERE HANGING ALONG SIDE ENGINES BY RESTRAINT LEADS.  (K)
